应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
2012, Vol. 28(1): 131-138    DOI: 10.1007/s10255-012-0129-7
Stabilization of Nonuniform Euler-Bernoulli Beam with Locally Distributed Feedbacks
Xian-bing CAO1, Qing-xu YAN2
1. Department of Mathematics, School of Sciences, Beijing Technology and Business University, Beijing 100048, China;
2. Information Engineering School, China Geosciences University, Beijing 100083, China
Received 2009-10-17  Revised 2010-09-27
Supporting info
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9